Reference priors for a product of normal means when variances are unknown

Sun, Dongchu, Ye, Keying . Canadian Journal of Statistics 1999. 27 (1) :97-103

Locate this article in:

Bibtex

@article{CIS-154436,
  Author = {Sun, Dongchu and Ye, Keying},
  Title = {Reference priors for a product of normal means when variances are unknown},
  Journal = {Canadian Journal of Statistics},
  Volume = {27},
  Number = {1},
  Year = {1999},
  Pages = {97--103},
  Keywords = {Coverage probability, Jeffreys' prior}
}

Similar articles